# SDR DL72E971605

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6556441
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STR 29R WAS FOUND WITH A 2 INCH CRACK LOCATED AT FS 950E+2.  PERFORMED STRINGER SPLICE REPAIR PER ERA 330568-14.
